MathSciNet Relay Station
MathSciNet bibliographic data
MR207845 (34 #7659) 20.40
Winter, D. L. Finite $p$-solvable linear groups with a cyclic Sylow $p$-subgroup. Proc. Amer. Math. Soc. 18 1967 341–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement